Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 375-382
http://dx.doi.org/10.1155/S0161171297000483

On the strong law for arrays and for the bootstrap mean and variance

1Department of Mathematics, National Tsing Hua University, Hsinchu 30043, Taiwan
2Department of Statistics, University of Georgia, Athens, GA 30602, USA

Received 17 August 1995; Revised 16 January 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tien-Chung Hu and R. L. Taylor, “On the strong law for arrays and for the bootstrap mean and variance,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 375-382, 1997. https://doi.org/10.1155/S0161171297000483.